| Model Number |
01.26.2856MHC |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
05/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11-may-2023.Lot 2105782: (b)(4) items manufactured and released on 18-jun-2021.Expiration date: 2026-06-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Other devices involved: cup: mpact 01.32.156mb double mobility acetabular shell ø56 (k143453) lot 2101494: (b)(4) items manufactured and released on 06-jul-2021.Expiration date: 2026-06-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Ball heads: cocr 01.25.012 cocr ball head 12/14 ø 28 size m 0 (k072857) lot 2104416: (b)(4) items manufactured and released on 06-jul-2021.Expiration date: 2026-06-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 1 year and 1 month after the primary surgery, the patient came in reporting pain and the cause is unknown.The surgeon revised the medacta cup and liner with competitor components and revised the medacta head with a medacta head.The surgery was completed successfully.